The intermediate Jacobian of the cubic threefold
Matematika, Tome 16 (1972) no. 6, pp. 3-32 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{MAT_1972_16_6_a0,
     author = {Ch. H. Clemens and Ph. A. Griffiths},
     title = {The intermediate {Jacobian} of the cubic threefold},
     journal = {Matematika},
     pages = {3--32},
     year = {1972},
     volume = {16},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MAT_1972_16_6_a0/}
}
TY  - JOUR
AU  - Ch. H. Clemens
AU  - Ph. A. Griffiths
TI  - The intermediate Jacobian of the cubic threefold
JO  - Matematika
PY  - 1972
SP  - 3
EP  - 32
VL  - 16
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/MAT_1972_16_6_a0/
LA  - ru
ID  - MAT_1972_16_6_a0
ER  - 
%0 Journal Article
%A Ch. H. Clemens
%A Ph. A. Griffiths
%T The intermediate Jacobian of the cubic threefold
%J Matematika
%D 1972
%P 3-32
%V 16
%N 6
%U http://geodesic.mathdoc.fr/item/MAT_1972_16_6_a0/
%G ru
%F MAT_1972_16_6_a0
Ch. H. Clemens; Ph. A. Griffiths. The intermediate Jacobian of the cubic threefold. Matematika, Tome 16 (1972) no. 6, pp. 3-32. http://geodesic.mathdoc.fr/item/MAT_1972_16_6_a0/